# SDR F3LA200000252

- Difficulty date: October 23, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 35,878 hours, 27,663 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Part number: 65529139
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-5 CHECK, INSPECTION REPORTED VERTICAL STABILIZER FORWARD BULKHEAD AT STA 1010 DAMAGED.  REMOVED AND REPLACED DAMAGED WEB PER SRM 51-30-2 AND BOEING DRAWING 65-52913.
